# SDR QXEA200500076

- Difficulty date: December 4, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 16,472 hours, 23,803 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Spinning
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PANEL 121AR HAS A SPINNING NUTPLATE.  REMOVED NUTPLATE AND INSTALLED A NEW NUTPLATE WITH RIVETS.
